# SDR 04FDEA01290

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (FLAP SIDE), I/B ACTUATOR ATTACHMENT BORE FOUND CORRODED.  LT WING O/B FLAP I/B HINGE (FLAP SIDE), I/B ACTUATOR ATTACHMENT   BORE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4 FIG 1. ORIGINAL DIAMETER: 1.063, FINAL DIAMETER: 1.1895.  REPAIRED AS PER EA 1-5750-76670. LT OUTBOARD FLAP INBOARD FLAP SIDE HINGE BRACKET PIVOT BEARINGS, CORROSSION REMOVAL AND REPAIR.
